# SDR ASAA2016020215344

- Difficulty date: February 2, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 32,064 hours, 9,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750231
- Condition: Dented
- Location: Bs 727h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT TRANSITION PANEL HAS A DENT AT BS 727H+2.  ACFT GROUNDED. EVALUATED DENT IN AFT CARGO COMPARTMENT.  LEFT TRANSITION PANEL AT BS 727H+2. W/Y  = .7/.108-6.48, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.  FABRICATED ZEE CHANNEL AND SPLICE SIDE PLATES ZEE CHANNEL AND SPLICE SIDE PLATES IAW SRM 51-20-01 AND INSTALLED IAW SRM  53-00-53-2R-5, REPAIR 5.
